Yesterday was a bad day - had decided that I would stop taking Tramadol as I am so sick & tired, of being, sick & tired, basically. I wanted to get my old life back & am already on Pregabalin & Naproxen slow release each day & night, so decided I could cope with starting to withdraw from the Tramadol.
I decided to take only one of the 50mg Tramadol capsules every four hours when I took my paracetamol.
I felt like a wet rag by tea time, like mega flu symptoms, aching all over & my asthma was so bad I had to take the batteries out of our air fresheners, & then I hardly slept last night due to the so real dreams I had, and woke up hours before the alarm went off & in so much pain.
So this morning I have decided to only stop the Tramadol one 50mg capsule at a time. So far today, I have taken two capsules with my two paracetamol twice today & then this evening, I'm only going to take the one. Then, when I take my night meds, that should get me through the night & hopefully, sort out my dreams!